# SDR 20010501AP002

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND FASTENER HOLE CRACK ON MED R5 BS 2231 STRINGER 24R-25R, ONE CRACK ON AFT INNER CHORD AFT ANGLE, ONE CRACK ON INNER CHORD FORWARD ANGLE, AND TWO CRACKS ON DOOR REVEAL.  OVERSIZED CRACKED FASTENER HOLE, TRIMMED OFF CRACKED CHORD AND REVEAL, NDT INSPECTED, INSTALLED REPAIR DOUBLER AND FILLERS PER BOEING MSG AND RS R-53-62-34623.  REF EIA2001177.  (M)
